# SDR P2EA00115

- Difficulty date: April 24, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Rt Mlg Ww
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CANCUN - FLT 8009 - LOST A-SYSTEM HYDRAULIC QUANTITY DURING FLIGHT FROM BRO/MRO.  DIVERTED TO MMUN (CANCUN) LANDING UNEVENTFUL.  REPAIRED .25 INCH HYDRAIULIC LINE PER MM CHAPTER 20, SERVICED HYDRAULIC SYSTEM, LEALK CHECKED OK.  (X)
